# SDR REXA2020090200633

- Difficulty date: August 21, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 29,738 hours, 27,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SEAT RAIL CORRODED AT LBL 9.0, BETWEEN FS 559.00+112 AND FS 574.00.  REMOVED TAPE, REMOVED AND REPLACED CARGO FLOOR SEAT RAIL AT LBL 9.0, BETWEEN FS 559.00+112 AND FS 574 IAW CRJ 200 SRM 51-41-02.
